Revista Matemática Iberoamericana


Full-Text PDF (254 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 1, 2013, pp. 357–371
DOI: 10.4171/RMI/723

Published online: 2013-01-14

Boundary asymptotic expansions of analytic self-maps of the unit disk

Nahum Zobin[1] and Vladimir Bolotnikov[2]

(1) College of William and Mary, Williamsburg, USA
(2) College of William and Mary, Williamsburg, USA

A characterization of analytic self-maps of the open unit disk in terms of their Taylor coefficients is due to I. Schur. We present a boundary analog of this result.

Keywords: Angular derivatives, boundary asymptotic expansion

Zobin Nahum, Bolotnikov Vladimir: Boundary asymptotic expansions of analytic self-maps of the unit disk. Rev. Mat. Iberoamericana 29 (2013), 357-371. doi: 10.4171/RMI/723